# SDR AALA202202212190

- Difficulty date: February 17, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 32,442 hours, 3,791 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771120
- Part serial: 0790
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Part time: 46,377 hours, 7,993 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE UNSERVICEABLE AT DOOR 1R. REPLACED SLIDE WITH SERVICEABLE UNIT IAW WORKCARD 72L80025001, OPS CHECK GOOD.
